# SDR HEEA082567

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6373064
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER SHOWS INTERNAL BATTERY FAILURE AND WILL RETAIN MEMORY. FOUND BATTERY VOLTAGE GOOD BUT NO USER WAYPOINTS.  PROGRAMMED NEW USER WAYPOINTS AND UNIT BENCH CHECK GOOD.
